# SDR ASOA03694

- Difficulty date: December 30, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275941249
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE SERVICE DOOR EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE ON THE BACK OF THE SERVICE DOOR EXIT LIGHT ASSEMBLY AND REPINNED IT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
